| Catalog Number |
AB35W06100080 |
| Medical Device Problem Codes |
Burst Container or Vessel (1074); Detachment of Device or Device Component (2907)
| Health Effect - Clinical Codes |
Patient Problem/Medical Problem (2688); Device Embedded In Tissue or Plaque (3165)
| Date of Event |
03/21/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
The physician was attempting to use an evercross balloon to treat an av fistula.There was no damage to the device packaging and no issues when removing the device from its packaging.The device was prepped with per ifu with no issues.Six inflations were performed.It was reported that during balloon inflation to 18atm the balloon burst.During removal of the device from the patient, the distal marker detached from the device and remained in the patient.The balloon was removed from the patient.
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Additional Manufacturer Narrative
Additional information: no attempts were or will be made to remove the detached portion.The patient is safe and experiencing no adverse effects due to this.If information is provided in the future, a supplemental report will be issued.